MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER ® CARBON RIB-BACK BLADES; BLADE, SCALPEL

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER ® CARBON RIB-BACK BLADES; BLADE, SCALPEL
Model Number 371115
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Discoloration on blades during procedure and after use.

Brand Name
BARD-PARKER ® CARBON RIB-BACK BLADES
Common Device Name
BLADE, SCALPEL
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt drive s.e
caledonia MI 49316
MDR Report Key22850592
Report Number22850592
Device Sequence Number4419490
Product Code GES
UDI-Device Identifier00840113201761
UDI-Public(01)00840113201761
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/13/2025
Report Date (Section F) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number371115
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight85 KG
Date Report Sent to FDA08/13/2025